# SDR IPXA10560104

- Difficulty date: May 23, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54573
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POSITION NR 2 LT CTR PANEL DAMAGED (PANEL MARKED 2A) REMOVED FOR REPAIR PANEL P/N 143N5457-3.  IDENTIFIED AS MAJOR REPAIR TRANSFERED TO N/R NR 415798 FABRICATED PANEL IAW EO B757-5320-9692G.  INSPECTED A/C + OK TO INSTALL.  CURE CHECK REQ PRIOR TO INSTALLATION CURE START 1600 5/22/10 XFER TO LGPG 441626  ITEM 1 PN OFF 143N54573, PN ON B757-5320-9692.
